# SDR SWAA2017080115424

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 63,757 hours, 49,840 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202A
- Part serial: PA950
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT DELAMINATED INBOARD EDGE.  R&R NR 4 SLAT IAW AMM.
